# SDR AWXA200300869

- Difficulty date: August 2, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 11,111 hours, 4,314 cycles
- Engine: Iae V2500A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1777MK2
- Part serial: 1777334
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 18,465 hours, 7,128 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT PHX EN ROUTE FOR BOS OVER TEMP OCCURRED ON THE NR 2 ENG, REJECTED T/O AT 100 KTS.  MAINT COMPLIED WITH STEP 4C OF AMM FORCE CK OF VSV MECH, FORCE REQUIRED LESS THAN 350 INCH POUNDS.  R & R NR 2 ENG MASTER BLEED VALVE ACT, OPERATIONAL CHECK WAS GOOD. VENDOR FUNCTIONAL CHECK OF MASTER BLEED VALVE ACT, GOOD, BUT RIG TEST REVEALED PISTON VELOCITIES WERE OUT OF LIMITS. UNIT WAS DISASSEMBLED & INLET FILTER, TORQUE MOTOR FILTERS, & CONTROL SERVO VALVE PISTON FOUND LACQUERED TO LEVEL 2. UNIT CLEANED, TESTED AND RE-CERTIFIED IAW CMM.
